Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 25

Thread: Trigger Warning - I am not sure what I need to do

  1. #11
    Junior Member
    Join Date
    Feb 2017
    Location
    Gloucestershire
    Posts
    76
    Not yet. I will be Monday. I am amazed how low I have been for the last week. In 25 years, it has been the worse 72 hours of the whole illness.

  2. #12
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    72,470
    Can you definitely tell them? It might mean you need a change in meds or dosage...
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  3. #13
    Junior Member
    Join Date
    Feb 2017
    Location
    Gloucestershire
    Posts
    76
    I will be giving them a blow by blow account. I am quite annoyed as the Crisis nurse told me that the Sertraline can make anxiety worse for the first 2 weeks. If I had known that I would have had an idea of what I was in for. My anxiety levels have been way beyond anything I have had before.

  4. #14
    Princess Sparkles Paula's Avatar
    Join Date
    Sep 2012
    Location
    Jane Austen country
    Posts
    38,768
    I’m so relieved the crisis team are supporting you and do think some time off work would be a help right now. Well done for dealing with some difficult decisions today.

    Wrt side effects, some doctor’s may feel that, as not everybody has the same side effects, it’s best not saying that ‘this or that may happen’ as they may very well not itms
    Everyone should be quick to listen, slow to speak and slow to become angry. James 1 v 19

  5. #15
    Junior Member
    Join Date
    Feb 2017
    Location
    Gloucestershire
    Posts
    76
    Paula. I know what you mean as if you read the whole "possible side effects" and did suffer from them all, you would never take them. My issue was that my anxiety was really high when I saw him a couple of weeks ago and I have felt so much worse since. Saying that, it may be that my anxiety was on the up anyway.

  6. #16
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    72,470
    You're right it could be a coincidence, but honestly do talk to them about it.
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  7. #17
    Junior Member
    Join Date
    Feb 2017
    Location
    Gloucestershire
    Posts
    76
    Update - I came back from a week with my brother and sister in law. I didn't think I was very close to my brother, but he and my sister in law were brilliant. I must admit I had some awful days and pretty much daily melt downs but the support was incredible. I came home Saturday and felt okay until today really. Today was the first day alone and 8th day off work. The crisis team took me off the Sertraline as they believed it was probably not helping. They made the connection that my last serious episode Jan 2017 was within one week of me being put on it. Oddly enough I had not made that connection. Today I had a nurse and psychiatrist from the crisis team over and they suggested that as I had tried pretty much all of the various families of AD and Anxiety medications, that it was pointless trying any more. I must admit that scared the hell out of me. I have an appointment with the local phycologists next week to see about therapy rather than medication. The Crisis team have been brilliant really but knowing I have to work it out without medication worries me.

  8. #18
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    72,470
    What meds have you tried? There are so many out there and so many possible combinations that I don't understand why they would have said that....

    Really glad that you've had a good week with your brother and his wife. What about seeing how things go and keeping an accurate diary of how you are feeling etc?
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  9. #19
    Junior Member
    Join Date
    Feb 2017
    Location
    Gloucestershire
    Posts
    76
    Suzi. Oddly enough, I have just had a similar conversation with my sister in law. Initially in 1996 I tried Prozac, then I believe Amitriptyline and Lithium. From about 2004-2016 Citalopram, then Mirtazapine and Sertraline. I am still on the Mirtazapine.

  10. #20
    Not "nagging" really... Suzi's Avatar
    Join Date
    Feb 2012
    Location
    Surrey. UK
    Posts
    72,470
    There are others you could try...

    My husband has had Citalopram, Ecitalopram, Fluoxetine (he was on this one for years at 60mg - highest dose), then fluoxetine, then mirtazapine and now venlafexine which is like a miracle for him!
    God, grant me the serenity to accept the things I cannot change,
    Courage to change the things I can,
    And wisdom to know the difference.

  11. The Following User Says Thank You to Suzi For This Useful Post:

    Grey haze (30-01-18)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •